Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Uniformly Persistence of a Predator-Prey Model with Holling III Type Functional Response

Authors: Yanling Zhu

Abstract:

In this paper, a predator-prey model with Holling III type functional response is studied. It is interesting that the system is always uniformly persistent, which yields the existence of at least one positive periodic solutions for the corresponding periodic system. The result improves the corresponding ones in [11]. Moreover, an example is illustrated to verify the results by simulation.

Keywords: Predator-prey model, Uniformly persistence, Comparisontheorem, Holling III type functional response.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1070741

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1157

References:


[1] Z. Teng, On the persistence and positive periodic solution for planar competing Lotka-Volterra systems, Ann. of Diff. Eqs. 13 (1997) 275-286.
[2] Z. Teng and L. Chen, Necessary and sufficient conditions for existence of positive periodic solutions of periodic predator-prey systems, Acta. Math. Scientia 18 (1998) 402-406(in Chinese).
[3] F. Chen, The permanence and global attractivity of Lotka-Volterra competition system with feedback controls, Nonlinear Anal.: RWA 7 (2006) 133-143.
[4] C. Egami, N. Hirano, Periodic solutions in a class of periodic delay predator-prey systems, Yokohama Math. J. 51(2004)45-61.
[5] Z. Teng, Y. Yu, The stability of positive periodic solution for periodic predator-prey systems,Acta. Math. Appl. Sinica 21(1998)589-596.(in Chinese)
[6] M. Fan, K. Wang, D. Jiang, Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments, Math. Biosci. 160(1999)47-61.
[7] F. Ayala, M. Gilpin and J. Etherenfeld, Competition between species: theoretical systems and experiment tests, Theory Population Biol. 4(1973)331-356.
[8] M. Hassell, G. Varley, New inductive population model for insect parasites and its bearing on biological control, Nature 223(5211)(1969)1133-1137.
[9] M. Hassell, Mutual Interference between Searching Insect Parasites, J. Anim. Ecol. 40(1971)473-486.
[10] M. Hassell, Density dependence in single-species population, J. Anim. Ecol. 44(1975)283-295.
[11] X.Wang, Z. Du and J. Liang, Existence and global attractivity of positive periodic solution to a Lotka-Volterra model, Nonlinear Anal.: RWA doi: 10.1016/j.nonrwa.2010.03.011
[12] F. Chen, On a nonlinear nonautonomous predator-prey model with diffusion and distributed delay, J. Comput. Appl. Math. 180 (2005) 33-49.